# SDR HEEA059939

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link Assy
- Part number: 406012129101
- Condition: Frozen
- Location: T/R Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY BEARING FROZEN.
